Browse "MA-Journal Papers(저널논문)" byTypeArticle

Showing results 1521 to 1540 of 1878

1521
Small area estimation combining information from several sources

Kim, Jae Kwangresearcher; Park, Seunghwan; Kim, Seo-Young, SURVEY METHODOLOGY, v.41, no.1, pp.21 - 36, 2015-06

1522
Small Discriminants

S. HAHNresearcher; Y. OH, 대한수학회보(BULLETIN OF THE KOREAN MATHEMATICAL SOCIETY), v.29, no.2, pp.201 - 204, 1992

1523
SMITH EQUIVALENCE FOR FINITE ABELIAN-GROUPS

DOVERMANN, KH; Suh, Dong Youpresearcher, PACIFIC JOURNAL OF MATHEMATICS, v.152, no.1, pp.41 - 78, 1992-01

1524
Smooth (C-infinity) but nowhere analytic functions

Kim, SS; Kwon, Kil Hyunresearcher, AMERICAN MATHEMATICAL MONTHLY, v.107, no.3, pp.264 - 266, 2000-03

1525
Smooth and Topological Almost Concordance

Nagel, Matthias; Orson, Patrick; Park, JungHwanresearcher; Powell, Mark, INTERNATIONAL MATHEMATICS RESEARCH NOTICES, v.2019, no.23, pp.7324 - 7355, 2019-12

1526
Smooth projective varieties with extremal or next to extremal curvilinear secant subspaces

Kwak, Sijongresearcher, TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, v.357, no.9, pp.3553 - 3566, 2005

1527
Smooth threefolds in P-5 without apparent triple or quadruple points and a quadruple-point formula

Kwak, Sijongresearcher, MATHEMATISCHE ANNALEN, v.320, no.4, pp.649 - 664, 2001-08

1528
Sobolev exponents of Butterworth refinable functions

Kim, Hong Ohresearcher; Kim, Rae Young, APPLIED MATHEMATICS LETTERS, v.21, no.5, pp.510 - 515, 2008-05

1529
Sobolev orthogonal polynomials and second order differential equation II

K. H. Kwonresearcher; D. W. Lee; L. L. Littlejohn, BULLETIN OF THE KOREAN MATHEMATICAL SOCIETY, v.33, no.1, pp.135 - 170, 1996-06

1530
Sobolev orthogonal polynomials and second-order differential equations

Kwon, Kil Hyunresearcher; Littlejohn, LL, ROCKY MOUNTAIN JOURNAL OF MATHEMATICS, v.28, no.2, pp.547 - 594, 1998

1531
SOBOLEV ORTHOGONAL POLYNOMIALS AND SPECTRAL DIFFERENTIAL-EQUATIONS

JUNG, IH; Kwon, Kil Hyunresearcher; LEE, DW; LITTLEJOHN, LL, TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, v.347, no.9, pp.3629 - 3643, 1995-09

1532
Sobolev orthogonal polynomials relative to $\lambda p(c)q(c) + <\tau, p(x)q(x)>$

I. H. JUNG; K. H. KWONresearcher; J. K. LEE, COMMUNICATIONS OF THE KOREAN MATHEMATICAL SOCIETY, v.12, no.3, pp.603 - 617, 1997-06

1533
Sobolev orthogonality and coherent pairs of moment functionals:An inverse problem

D. H. Kim; Kwon, Kil Hyunresearcher; F. Marcellan; G. J. Yoon, INTERNATIONAL MATHMATICS JOURNAL, v.2, no.9, pp.877 - 888, 2002-11

1534
Sobolev-type orthogonal polynomials and their zeros

Kwon, Kil Hyunresearcher, RENDICONTI DI MATEM. APPL., v.17, no.0, pp.423 - 444, 1997-06

1535
Solutions of higher topological type for an Allen-Cahn model equation

Byeon, Jaeyoungresearcher; Rabinowitz, Paul H., JOURNAL OF FIXED POINT THEORY AND APPLICATIONS, v.15, no.2, pp.379 - 404, 2014-06

1536
Some applications of eta-quotients

Eum, Ick Sun; Koo, Ja-Kyungresearcher; Shin, Dong Hwa, PROCEEDINGS OF THE ROYAL SOCIETY OF EDINBURGH SECTION A-MATHEMATICS, v.146, no.3, pp.565 - 578, 2016-06

1537
SOME APPLICATIONS OF MODULAR UNITS

Eum, Ick-Sun; Koo, Ja-Kyungresearcher; Shin, Dong Hwa, PROCEEDINGS OF THE EDINBURGH MATHEMATICAL SOCIETY, v.59, no.1, pp.91 - 106, 2016-02

1538
SOME APPLICATIONS OF THE HALES-JEWETT THEOREM TO FIELD ARITHMETIC

Im, Bo-Haeresearcher; Larsen, Michael, ISRAEL JOURNAL OF MATHEMATICS, v.198, no.1, pp.35 - 47, 2013-11

1539
Some characterizations of the Bloch space in the ball

Do YOUNG KWAKresearcher; SUNGYUN LEEresearcher, 대한수학회지(JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY), v.26, no.2, pp.215 - 221, 1989-01

1540
Some Congruences for Binomial Coefficients

Hahn, Sang-Geunresearcher; Dong Hoon Lee, ADVANCED STUDIES IN PURE MATHEMATICS, v.30, no.0, pp.445 - 461, 2001-04

Discover

rss_1.0 rss_2.0 atom_1.0